VOL. 35 · NO. 1 | 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 35 (1), (1983)
No abstract available
Articles
Takao Fujita
Tohoku Math. J. (2) 35 (1), 1-44, (1983) DOI: 10.2748/tmj/1178229099
KEYWORDS: 14D20
No abstract available
James J. Hebda
Tohoku Math. J. (2) 35 (1), 45-52, (1983) DOI: 10.2748/tmj/1178229100
KEYWORDS: 53C20, 57R99
No abstract available
Atsushi Yamada, Shigeru Tsurumi
Tohoku Math. J. (2) 35 (1), 53-63, (1983) DOI: 10.2748/tmj/1178229101
KEYWORDS: 90D12, 03E72, 90D05
No abstract available
Yosio Muto
Tohoku Math. J. (2) 35 (1), 65-76, (1983) DOI: 10.2748/tmj/1178229102
KEYWORDS: 53C40
No abstract available
Fumihiro Satō
Tohoku Math. J. (2) 35 (1), 77-99, (1983) DOI: 10.2748/tmj/1178229103
KEYWORDS: 12A70, 10C15, 10D24, 10H10
No abstract available
Akira Fujiki
Tohoku Math. J. (2) 35 (1), 101-117, (1983) DOI: 10.2748/tmj/1178229104
KEYWORDS: 32J15, 32C45, 32F05, 32J20
No abstract available
Hiroaki Morimoto
Tohoku Math. J. (2) 35 (1), 119-128, (1983) DOI: 10.2748/tmj/1178229105
KEYWORDS: 60G40, 93E20
No abstract available
Ryōtarō Satō
Tohoku Math. J. (2) 35 (1), 129-135, (1983) DOI: 10.2748/tmj/1178229106
KEYWORDS: 47A35
No abstract available
Atsushi Murase
Tohoku Math. J. (2) 35 (1), 137-153, (1983) DOI: 10.2748/tmj/1178229107
KEYWORDS: 22E40, 33A99
No abstract available
Back Matter
Tohoku Math. J. (2) 35 (1), (1983)
No abstract available
Back to Top